淡江大學機構典藏:Item 987654321/41429
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58788/92495 (64%)
Visitors : 633678      Online Users : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41429


    Title: Bordism algebras of periodic transformations
    Authors: Shimada, Nobuo;吳青木;Wu, Ching-mu
    Contributors: 淡江大學數學學系
    Date: 1973
    Issue Date: 2010-01-28 07:32:59 (UTC+8)
    Publisher: Osaka University
    Abstract: For the equivariant bordism groups of C "-manifolds with diίferentiable actions of Sl =U(ί) and its subgroups Zn , the cases of free actions have been studied by Conner-Floyd [3], Conner [2], Su [11], Uchida [13], Kamata [5, 6] and others. The purpose of this note is to study the ring structure of bordism for the cases of semi-free actions (cf. Alexander [1], Miscenko [8]). The authors express their thanks to the referee for his advice and careful reading of the manuscript.
    Relation: Osaka Journal of Mathematics 10(1), pp.25-32
    DOI: 
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Bordism algebras of periodic transformations_全文.pdf778KbAdobe PDF133View/Open
    index.html0KbHTML56View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback